# SDR CALA2014021090349

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C53-221 MAIN CABIN FLOOR BEAM STATION 287, BL 0, LBL 20 FOUND CORRODED.  CORROSION FOUND OUT OF LIMITS AT STATION 287, BL 0, LBL 20.  REPAIRED BEAM IAW SRM53-00-51REPAIR 4 IAW NR21219.
